# SDR QXEA2009070200490

- Difficulty date: June 28, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 5,089 hours, 5,414 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: 4063300301
- Part serial: 432QXS
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 5,089 hours, 5,414 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - NWS ABRUPTLY PULLED AIRCRAFT TO THE RIGHT JUST AFTER TOUCHDOWN AT APPROX 80-90 KNOTS NOSE STEERING FAILED CAUTION LIGHT THEN ILLUMINATED WITH NO NWS AVAILABLE.  REGAINED STEERING WHEN OFF THE RUNWAY BY CYCLING NWS SWITCH.  ALL HYD NORMAL.  COMPLIED WITH FIM TASK 32-51-06-810-801, FOUND FAULT.  (PHC) REMOVED AND REPLACED NOSE WHEEL STEERING HAND CONTROL AS PRECAUTIONARY IAW DHC-Q400 AMM32-51-06-000-801/32-51-06-400-801.  PERFORMED NWS FUNCTIONAL IAW 32-51-00-720-801, NO DEFECTS NOTED.  OPS CHECK GOOD.  RETURNED TO SERVICE.
